Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 83, NWS Atlanta, GA

April 15, 2007Dodge County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 15, 2007, 3:51 AM EDT for Dodge County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2007, 3:51 AM EDT (07:51 UTC)
Expired
Apr 15, 2007, 4:30 AM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Dodge County, GA

The radar

The Robins AFB radar (KJGX), 63 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 4:25 AM EDTTORNADO1 S Eastman, GATOTAL PATH LENGTH WAS 4.5 MILES WITH A MAXIMUM PATH WIDTH OF 200 YARDS. THE TORNADO WAS RATED EF2 WITH A MAXIMUM WIND SPEED OF 120 MPH. THE COUNTY ROAD DEPARTMENT GARAGE WAS DESTROYED. A NEARBY HOME SUFFERED SIGNIFICANT DAMAGE WITH PART OF ITS ROOF AND PATIO R

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 11:45 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
405 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 150751
SVRFFC
GAC091-150830-
/O.NEW.KFFC.SV.W.0083.070415T0751Z-070415T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 AM EDT SUN APR 15 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DODGE COUNTY IN CENTRAL GEORGIA

* UNTIL 430 AM EDT

* AT 347 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 20 MILES
  SOUTHWEST OF EASTMAN...MOVING NORTHEAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PLAINFIELD.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3212 8335 3192 8323 3213 8293 3232 8308

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:18 PM EDT, 4 hours 33 minutes earlier.

Area forecast discussion, Apr 14, 11:18 PM EDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1118 PM EDT SAT APR 14 2007

.UPDATE...

SENDING A QUICK UPDATE TO ACCOUNT FOR UPDATED WATCH...AND ADJUST
POPS BASED ON CURRENT CONDITIONS. SIGNIFICANT 850 LL JET AND 500
CAA ALOFT...BUT PLACEMENT OF RIGHT EXIT REGION OF 250 JET MAY HAVE
PROVIDED ENOUGH SYNOPTIC SUBSIDENCE TO PREVENT MORE WIDESPREAD
THUNDER ACTIVITY. ZONES ALREADY OUT.

&&

.PREV DISCUSSION... /ISSUED 630 PM EDT SAT APR 14 2007/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
PRIMARY CONCERN IS THE THREAT FOR SEVERE WEATHER AND HEAVY
RAINFALL THROUGH TONIGHT AND STRONG WINDS ON SUNDAY.

STRONG UPPER SYSTEM MOVING ALONG VERY SIMILAR TO MODEL PROGS SO
FAR. HOWEVER...BULK OF TSRA ACTIVITY BECOMING CLUSTERED OVER SRN
AL. FEELING IS THAT THIS COMPLEX OF STORMS MAY INTERFERE WITH
MOISTURE RETURN AND LOW LEVEL JET DEVELOPMENT ACROSS GA LATER THIS
AFTERNOON AND EVENING. ON THE FLIP SIDE...18Z RAOB FROM FFC SHOWS
-3 LI AND 240 M2/S2 0-3KM SRH WITH NO MODIFICATION. TEMPS HAVE
WARMED QUITE A BIT ABOVE FCST AND THE 500 J/KG SFC-BASED CAPE LINE
HAS CREPT NORTH TO COLUMBUS TO DUBLIN LINE. EXPECT INSTABILITY TO
INCREASE SOME MORE TODAY WITH ISOLATED SVR STORMS LIKELY NORTH OF
COLUMBUS TO MACON TO EASTMAN. SOUTH OF THIS LINE...VERY LARGE
SUPERCELL STORM MAY IMPACT FAR SW ZONES INCLUDING STEWART AND
CHATTAHOOCHEE COUNTIES AROUND 7 TO 8 PM. THICK CLOUDS ARE ERODING
IN FAR SRN CWA AND TEMPS HAVE RISEN TO WELL INTO 80S IN THIS
AREA. WILL CONTINUE TO HIGHLIGHT ENHANCED THREAT IN THIS AREA.

12Z GFS AND NAM PRETTY CLOSE ON TIMING AND NOTICEABLY SLOWER THAN
00Z AND 06Z RUNS.

18Z HPC QPF USED FOR FCST...STILL SHOWING LARGE SWATCH OF 1 TO 2.5
INCHES OF RAIN DURING THE EVENT. SHOULD BE PROGRESSIVE ENOUGH TO
PRECLUDE ANY THREAT OF FLOODING OR FLASH FLOODING. ALSO AS EARLIER
MENTIONED...COMPLEX OF STORMS OVER SC AL MAY DISRUPT FLOW AND
VERTICAL MOTION FURTHER NORTH.

PRECIP SHOULD END SUNDAY WITH JUST A FEW SCT SHRA DURING THE DAY.
STRONG CAA AND RAPIDLY DEEPENING SFC LOW IN THE MID ATLANTIC WILL
PRODUCE STRONG WINDS SUNDAY. MAV GUIDANCE STILL PROGGING 22-27KT
SUSTAINED WINDS. HAVE HOISTED WIND ADVISORY FOR ENTIRE AREA FOR
SUNDAY FROM 10AM TO 8PM. COULD GO ON A LITTLE LONGER IN MOUNTAINS
SO LATER SHIFTS SHOULD MONITOR THIS.

LONG TERM /TUESDAY THROUGH SATURDAY/...
PATTERN SHOULD BE PRETTY QUIET IN LONG TERM PERIOD. NEXT CHC FOR
PRECIP WILL BE ON WED AS GFS/ECMWF BRING SYSTEM ACROSS THE SRN
STATES. 12Z GFS A BIT STRONGER WITH THIS SYSTEM COMPARED WITH THE
RUN FROM 24 HOURS AGO. WILL CONTINUE WITH SLT CHC TO CHC POPS
ALTHOUGH WILL LIKELY HAVE TO RAISE POPS SIGNIFICANTLY IF THIS
TREND CONTINUES. AS WAS THE CASE YESTERDAY...INSTABILITY APPEARS
TOO WEAK TO PRODUCE MUCH CONVECTION. BY THE END OF THE WEEK
..BELOW NORMAL TEMPS LOOK ON TAP FOR THE AREA AGAIN.

SNELSON

AVIATION...
CIGS WILL SLOWLY DROP AS RAIN INCREASES THIS EVENING.  MVFR MOST
LIKELY...AS STRONGEST TSRA APPEAR POISED TO CROSS CENTRAL GA AND
WILL STAY SOUTH OF METRO AREA.  MAY SEE PERIODIC IFR IN HEAVY
TSRA...BUT IT WILL BE SHORT LIVED.  WINDS WILL VEER GRADUALLY
THROUGHOUT THE EVENING AND INCREASE AFTER FRONTAL PASSAGE AROUND
SUNRISE.  MAY SEE GUSTS UP TO 30KT.  NOT EXPECTING SIGNIFICANT VSBY
PROBLEMS OVERNIGHT OTHER THAN IN BRIEF TSRA.  STRATUS DECK WILL
PERSIST OVERNIGHT AND BETTER PART OF SUNDAY BEHIND THE FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          55  60  38  70  41 / 100  40   0   5   5
ATLANTA         50  54  38  63  46 /  80  20   0   5   5
BLAIRSVILLE     48  50  34  60  36 /  70  50   5   5   5
CARTERSVILLE    48  51  33  66  40 /  60  40   0   5   5
COLUMBUS        54  56  40  69  48 /  90  20   0   5   5
GAINESVILLE     50  53  38  66  44 / 100  40   5   5   5
MACON           56  62  37  69  46 / 100  20   0   5   5
ROME            50  53  35  67  44 /  50  50   0   5   5
PEACHTREE CITY  49  54  35  66  40 /  80  20   0   5   5
VIDALIA         62  68  39  69  48 / 100  40   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM TO 8 PM EDT SUNDAY FOR ALL OF NORTH AND
CENTRAL GEORGIA.

&&

TDP
Hazardous weather outlook, Apr 14, 10:45 PM EDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1045 PM EDT SAT APR 14 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1045 PM EDT SAT APR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...REST OF TONIGHT
A FEW SEVERE THUNDERSTORMS EXPECTED SOUTH OF A LINE FROM AMERICUS TO
SWAINSBORO THROUGH 2 AM. ISOLATED THUNDERSTORMS POSSIBLE ACROSS THE
REST OF NORTH AND CENTRAL GEORGIA TONIGHT.

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WAS LOCATED OVER EASTERN KENTUCKY
SOUTHWARD INTO SOUTHERN ALABAMA LATE THIS EVENING. MOIST UNSTABLE
AIR FROM THE GULF WILL CONTINUE TO SPREAD NORTHWARD OVER GEORGIA
AHEAD OF THIS LOW.

.PRIMARY HAZARDS...
THE PRIMARY THREAT ACROSS AREAS SOUTH OF AMERICUS TO SWAINSBORO WILL
BE DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE.

.DISCUSSION...
A LARGE AREA OF RAIN WITH EMBEDDED THUNDERSTORMS WAS AFFECTING MUCH
OF CENTRAL GEORGIA. HOWEVER...AREAS SOUTH OF AMERICUS TO SWAINSBORO
REMAIN WARM AND UNSTABLE WITH SOUTHERLY WINDS FEEDING SHOWERS AND
THUNDERSTORMS. VERTICAL WIND SHEAR IN THIS REGION IS MARGINALLY
FAVORABLE FOR ROTATING THUNDERSTORMS WHICH COULD PRODUCE DAMAGING
WINDS AND POSSIBLY A TORNADO. AS THE THUNDERSTORMS PROPAGATE
SOUTHWARD OVERNIGHT...THIS AREA WILL STABILIZE AND THE THREAT FOR
SEVERE WEATHER SHOULD END AFTER 2 AM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS NETWORKS ACROSS CENTRAL GEORGIA SOUTH OF AMERICUS TO
SWAINSBORO SHOULD REMAIN ACTIVE THROUGH AT LEAST MIDNIGHT. SPOTTERS
ACROSS OTHER AREAS OF NORTH AND CENTRAL GEORGIA MAY STAND DOWN.

SNELSON

In the hours before

Local storm report, Apr 15, 2:16 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 AM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 AM     TSTM WND DMG     EASTMAN                 32.20N 83.18W
04/15/2007                   DODGE              GA   COUNTY OFFICIAL

            ONE TREE BLOWN DOWN ON A ROAD IN EASTMAN.

0155 AM     TSTM WND DMG     4 NNW LOWERY            32.41N 82.83W
04/15/2007                   LAURENS            GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED THAT A MOBILE HOME WAS FLIPPED
            WITH POSSIBLY ONE PERSON TRAPPED INSIDE. NUMEROUS TREES
            WERE ALSO DOWN IN THE AREA. POSSIBLE TORNADO.

&&

SRYAN
Local storm report, Apr 15, 2:37 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 AM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 AM     TSTM WND DMG     EASTMAN                 32.20N 83.18W
04/15/2007                   DODGE              GA   AMATEUR RADIO

            NUMEROUS TREES DOWN...GUST TO 50 MPH ESTIMATED.

0145 AM     TSTM WND DMG     EASTMAN                 32.20N 83.18W
04/15/2007                   DODGE              GA   AMATEUR RADIO

            OVERTURNED MOBILE HOME WITH POSSIBLE OCCUPANTS INSIDE.
            PLATE GLASS WINDOWS BLOWN OUT OF STORE FRONTS IN A
            SHOPPING CENTER.

&&

SRYAN
Local storm report, Apr 15, 2:56 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 AM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND DMG     2 NW EASTMAN            32.22N 83.20W
04/15/2007                   DODGE              GA   PUBLIC

            NUMEROUS TREES DOWN...ONE TREE DOWN ON A HOME.

0155 AM     TSTM WND DMG     DUBLIN                  32.54N 82.92W
04/15/2007                   LAURENS            GA   PUBLIC

            NUMEROUS TREES DOWN ON HOMES...POSSIBLE TORNADO.

0215 AM     TSTM WND DMG     SOPERTON                32.38N 82.59W
04/15/2007                   TREUTLEN           GA   COUNTY OFFICIAL

            NUMEROUS TREES DOWN AND HOMES DAMAGED...POSSIBLE TORNADO.

&&

SRYAN
Special weather statement, Apr 15, 3:08 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 AM EDT SUN APR 15 2007

GAZ106-150745-
308 AM EDT SUN APR 15 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
CRISP COUNTY UNTIL 345 AM EDT...

AT 304 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF RAINES...MOVING NORTHEAST AT 55
MPH.  THIS STORM IS CAPABLE OF PRODUCING PEA SIZED HAIL AND WIND
GUSTS UP TO 40 MPH AS IT MOVES ACROSS CRISP COUNTY.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 15, 3:12 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 AM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     4 S DUBLIN              32.48N 82.92W
04/15/2007                   LAURENS            GA   AMATEUR RADIO

            *** 2 INJ *** TWO MOBILE HOMES DESTROYED...TWO PEOPLE
            INJURED IN ONE OF THE HOMES. NUMEROUS TREES AND POWER
            LINES DOWN. DAMAGE CONCENTRATED IN MCLENDON RD AREA.

&&

SRYAN
Local storm report, Apr 15, 3:49 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 AM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND DMG     ADRIAN                  32.53N 82.59W
04/15/2007                   JOHNSON            GA   COUNTY OFFICIAL

            POSSIBLE TORNADO. ONE BUILDING COMPLETELY DESTROYED...3
            OTHERS WITH SIGNIFICANT DAMAGE. NUMEROUS TREES AND POWER
            LINES DOWN.

0240 AM     TSTM WND DMG     10 W TWIN CITY          32.58N 82.33W
04/15/2007                   EMANUEL            GA   COUNTY OFFICIAL

            SEVERAL STRUCTURES DAMAGED...NUMEROUS TREES DOWN...DEBRIS
            SCATTERED IN ROADS.

&&

SRYAN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:22 PM EDTTornado WarningFFCChattahoochee, Stewart53 min
Apr 14, 9:10 PM EDTSevere Thunderstorm WarningFFCMarion25 min
Apr 14, 10:46 PM EDTSevere Thunderstorm WarningFFCSumter29 min
Apr 14, 10:57 PM EDTSevere Thunderstorm WarningFFCDooly27 min
Apr 15, 1:10 AM EDTSevere Thunderstorm WarningFFCDodge35 min
Apr 15, 1:22 AM EDTTornado WarningFFCDodge23 min
Apr 15, 1:31 AM EDTSevere Thunderstorm WarningFFCLaurens44 min
Apr 15, 1:41 AM EDTTornado WarningFFCLaurens34 min
Apr 15, 1:43 AM EDTTornado WarningFFCTelfair, Wheeler32 min
Apr 15, 1:50 AM EDTTornado WarningFFCTreutlen25 min
Apr 15, 1:58 AM EDTTornado WarningFFCMontgomery32 min
Apr 15, 2:00 AM EDTTornado WarningFFCJohnson35 min
Apr 15, 2:04 AM EDTTornado WarningFFCEmanuel41 min
Apr 15, 2:17 AM EDTTornado WarningFFCTreutlen28 min
Apr 15, 2:40 AM EDTTornado WarningFFCEmanuel35 min
Apr 15, 3:16 AM EDTSevere Thunderstorm WarningFFCCrisp29 min
Apr 15, 3:23 AM EDTTornado WarningFFCCrisp37 min
Apr 15, 3:33 AM EDTTornado WarningFFCWilcox42 min
Apr 15, 3:38 AM EDTTornado WarningFFCBleckley25 min
Apr 15, 4:25 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens50 min
Apr 15, 9:55 AM EDTHigh Wind WarningFFCDawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more10 hr
Apr 15, 3:54 PM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more28 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.